RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik SamU. Estestvenno-Nauchnaya Ser.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, Issue 6(107), Pages 23–30 (Mi vsgu373)  

This article is cited in 4 scientific papers (total in 5 papers)

Mathematics

Numerical method for the solution of inverse problems generated by perturbations of self-adjoint operators by method of regularized traces

S. I. Kadchenko

Magnitogorsk State University, Magnitogorsk, 455000, Russian Federation

Abstract: In the article a new method for the solution of inverse problems generated by perturbations of self-adjoint operators on their spectral characteristics is developed. The method was tested on inverse problems for Sturm–Liouville problems. The results of numerous calculations showed the computational efficiency of the method.

Keywords: inverse spectral problem, perturbation theory, self-adjoint operators, eigen values, eigen functions, incorrectly formulated problems.

Full text: PDF file (137 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file
UDC: 519.642.8
Received: 03.06.2013
Revised: 03.06.2013

Citation: S. I. Kadchenko, “Numerical method for the solution of inverse problems generated by perturbations of self-adjoint operators by method of regularized traces”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, no. 6(107), 23–30

Citation in format AMSBIB
\Bibitem{Kad13}
\by S.~I.~Kadchenko
\paper Numerical method for the solution of inverse problems generated by perturbations of self-adjoint operators by method of regularized traces
\jour Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya
\yr 2013
\issue 6(107)
\pages 23--30
\mathnet{http://mi.mathnet.ru/vsgu373}


Linking options:
  • http://mi.mathnet.ru/eng/vsgu373
  • http://mi.mathnet.ru/eng/vsgu/y2013/i6/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. I. Kadchenko, G. A. Zakirova, “A numerical method for inverse spectral problems”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 8:3 (2015), 116–126  mathnet  crossref  elib
    2. G. A. Zakirova, E. V. Kirillov, “The existence of solution of the inverse spectral problem for discrete self-adjoint semi-bounded from below operator”, J. Comp. Eng. Math., 2:4 (2015), 95–99  mathnet  crossref  elib
    3. A. V. Keller, G. A. Sviridyuk, S. A. Zagrebina, G. A. Zakirova, E. V. Bychkov, P. O. Moskvicheva, O. Tsyplenkova, “Sergei Ivanovich Kadchenko (to the 65th anniversary)”, J. Comp. Eng. Math., 2:4 (2015), 100–102  mathnet  elib
    4. S. I. Kadchenko, G. A. Zakirova, “Calculation of eigenvalues of discrete semibounded differential operators”, J. Comp. Eng. Math., 4:1 (2017), 38–47  mathnet  crossref  mathscinet  elib
    5. S. I. Kadchenko, S. N. Kakushkin, G. A. Zakirova, “Spectral problems on compact graphs”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 10:3 (2017), 156–162  mathnet  crossref  elib
  • Вестник Самарского государственного университета. Естественнонаучная серия
    Number of views:
    This page:94
    Full text:58
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020